# SDR AALA202001309009

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 75,222 hours, 9,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 119355
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS (EXIT SIGNS) AT DOOR 4R WOULD NOT TURN ON. MAINTENANCE REPLACED FORWARD POWER SUPPLY PER AMM 38-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
